Effect of Lipotab on myocardial infarction induced by isoproterenol

Arora, R.B., T. Khanna, M. Imran and D.K. Balani (1990) Effect of Lipotab on myocardial infarction induced by isoproterenol. [Publication]

Full text not available from this repository.
Item Type: Publication
Author(s): Arora, R.B., T. Khanna, M. Imran and D.K. Balani
Author(s) order (without accents): Arora, R B, T Khanna, M Imran and D K Balani
Title order (without accents): Effect of Lipotab on myocardial infarction induced by isoproterenol
Type of publication: Article / Letter to editor
Language: English
Published in: Fitoterapia 61, 4, 356--35
Location: RUG Bib. Farmacie
Additional info: Lipotab contains Allium sativum, Curcuma longa, Nepeta hindostana, and nicotinic acid
ReferenceID: 1870
Depositing User: Unnamed user with email ub-repos@rug.nl
Date Deposited: 07 Jul 2017 12:28
Last Modified: 07 Jul 2017 12:28
URI: http://indianmedicine.eldoc.ub.rug.nl/id/eprint/42513

Actions (login required)

View Item View Item